Jump to content
CrazyBoards.org

Recommended Posts

;)

i read the topamax page and it has a rare tonge paralysis side effect. I had a weird similar reaction to wellburtin.(had a tongue tye spasm)

dear god. i have taken this drug before and not had this happen.

I have been switching around the anticonvulsants for neuropathic pain.

I started with lyric at 300 mg-got angry and aggressive, and had suicidal thougts and all kinds of problems but it does stop pain]

tried neurontin-rash after thrid day

tried keppra-got manic -believe it or not felt stimulated by it

now topa-weird tongue thing

wow

also my abd is grossly swollen and hurts.

Hey rockygirl. This is something I would definately call your doctor about. I had some mild side effects with Topamax when I first started on it...tingling in hands feet and face...food tasting funny, and some moodiness. It went away with some time. Something that messes with your tongue would be a really rare side effect and needs to be brought to the attention of your doctor...essp if youve had sensitivities to other meds...IMO.

Link to comment
Share on other sites

My tongue still gets alittle tingly from time to time. It's a side effect. The thing to watch out for and be alarmed about is paralysis. As long as you can move it, talk normally, chew, swallow, etc. you should be fine. If you're concered, by all means talk to your doc. But the tongue tingling is a normal side effect.

Now about your abd being grossly swollen and hurting...what is an abd??

Croix

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...